Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have high blood and am on medicine

I have high blood and am on medicine, It usually stays normal but if i get upset it's 149/118, Is this normal
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
No it's too high, consult your doctor.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What are the medicins for high blood pressure ?

doctor1 MD

I have been on pravastin for high cholestral for 4 months now. In that time period, I have been very tired. Is this common? If so, what other medication would be available to me for the high cholesteral that would not make me feel fatigued? I also take metroprol and lisinoprol for high blood pressure. thanks!

doctor1 MD

I M 65 TAKING BLOOD PRESSURE MEDS EVERY MORNING. AT 2:00 HAD 2 DRINKS HAD 1 MORE AT 3:00. I ATE BREAKFAST AT 9:00AM AND AFTER THE 3 DRINKS I ATE 4 WING PIECES. AT 4:00PM STARTED TO SLEEPY AND FELT PRESSURE ACROSS FOREHEAD . TOOK MY BLOOD PRESSURE AT 5:30 READING WAS HIGH 166/110. CHANGED BATTERIES SO BY 6:00 READING WAS 147/86. WHAT DO THESE THINGS TELL YOU.

Recent questions on  Hypertension

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...

                                        My father Mr. Paresh nath Pal, 69 years old having major kidney failure, wanted to know about what are the ways or alternatives.

I am providing details about him till now.

He has Hyper Tension , Diabetes for near about last 20 years. Pacemaker have been implanted on 2006 because of low pulse rate.

According to his recent report on 8th april:

Blood pressure- 124\75

Blood sugar- fasting92\pp141

Blood urea-104

Blood creatinine-3.90

potassium 4.8

hemoglobin-9

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

I am 54 yrs man. Last morning when I masterbaded, i passed some rust coulured semen and some light yellow coloured semen. I am single for the last 12 yrs but have had irregular sex with few partners with healthy and good background. I have no other problem, except high BP for which I take medicene and the BP remain under control. I also maintain normal health and am regularly practicing yoga. But I am very worried about the red semens. Pl advice what to do. Many Thanks!

doctor1 MD

I am a 25 yr old female that has recently lost 70 pounds and suffers from pcos. I am off all the bp medicines I was taking, and have been on a gluten free diet since 4/21/11 b/c I am allergic to wheat. I have been getting dizzy, lightheaded, and have a fast heart rate and low blood pressure when standing or sitting up. my heart rate is usually in the 60 -70 range when resting, and it's been in the high 90 - 100 range while resting. The dizziness started Sunday 6/19/11 all of a sudden, and I have kept track of my BP and symptoms since Sunday. I get this intense pressure in my head, and the get dizzy, and my heart will race when I start to feel yucky, I have trouble breathing, when my heart rate is up this high for no apparent reason. My BP will be 93/62 and HR 101 standing, or it can be 114/65 and HR 80 a few minutes later.. but if I go from lying down to sitting, it will be elevated, then it elevates when I stand, if I lay down everything is fine.. the pressure in my head goes away, the dizzyness goes away, and the HR goes back to normal... I have a shunt in place for hydrocephalus, my first shunt was placed at the age of two weeks, and first revision was done 4/5/2010. I want to know what is causing this fluctuation in BP and the dizziness, and fast HR...thanks

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...